# SDR CA070328002

- Difficulty date: March 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,653 hours
- Engine: Pwa JT15D4
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 651510314
- Condition: Debonded
- Location: Cabin Air Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPANY CAMPAIGN NOTICE 851-21-20-034 WAS CARRIED OUT. INSPECTION FOUND THE CLAMP PORTION OF THE BLEED AIR WELD ASSEMBLY LOOSE. THE WELD ASSEMBLY WAS REPAIRED BY COLD BONDING IAW INSTRUCTIONS RECEIVED FROM MFG CUSTOMER SUPPORT. UNIT RETURNED TO SERVICE. (TC NR 20070328002)
